Acta Mathematica Sinica

, Volume 2, Issue 2, pp 152–167 | Cite as

On the self-adjoint extensions of symmetric ordinary differential operators with middle deficiency indices

  • Sun Jiong
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Cao Zhi-jiang and Liu Jing-ling, On the deficiency index theory for singular symmetric differential operations (in Chinese),Advance in Mathematics (Beijing),12 (1983), 161–178.Google Scholar
  2. [2]
    Coddington, E.A. and Levinson, N., Theory of Ordinary Differential Equtions,New York and London, 1955.Google Scholar
  3. [3]
    Nainmark, M.A., Linear Differential Operators,Ungar, New York, Part I, 1967; Part II, 1968.Google Scholar
  4. [4]
    Titchmarsh, E.C., Eigenfunction Expansions Associated with Second-order Differential Equations, Part I, second edition,Oxford, 1962.Google Scholar
  5. [5]
    Cao Zhi-jiang, Ordinary Differential Operators (in Chinese),Shanghai Science and Technology Press, (to appear).Google Scholar
  6. [6]
    Cao Zhi-jiang, The self-adjoint domains of second-order differential operations in the limit-circle case,Acta Math. Sinica, (1985), 175–180.Google Scholar
  7. [7]
    Everitt, W.N., Integrable-square solutions of ordinary differential equations (III),Quart. J. of Math., (Oxford) (2)14 (1963), 170–180.MathSciNetGoogle Scholar
  8. [8]
    Everitt W.N., and Kumar, V.K., On the Titchmarsh-Weyl theory of ordinary symmetric differential expression I The general theory.Nieuw Archief voor Wiskunde (3)XXXIV (1976), 1–48.Google Scholar
  9. [9]
    —, On the Titchmarsh-Weyl theory of ordinary symmetric differential expressions II: The odd-order case,Ibid, 109–145.Google Scholar
  10. [10]
    Cao Zhi-jiang, On self-adjoint extensions in the limit-circle case of differential operators of ordern (in Chinese),Acta Math. Sinica,28 (1985), 205–217.MathSciNetGoogle Scholar
  11. [11]
    W.N. Everitt, Singular differential equations I: the even order case,Math. Ann.,156 (1964), 9–24.CrossRefMathSciNetGoogle Scholar
  12. [12]
    —, Singular differential equations II: some self-adjoint even order case,Quart. J. of Math., (Oxford), (2)18 (1967), 13–32.MathSciNetGoogle Scholar

Copyright information

© Science Press 1986

Authors and Affiliations

  • Sun Jiong
    • 1
  1. 1.Department of MathematicsUniversity of Inner MongoliaChina

Personalised recommendations